| Model Number |
25-310-85-91 |
| Medical Device Problem Codes |
Fracture (1260); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
Event or Problem Description
On post-operative follow-up surgeon noticed bite was off and maxilla mobile, second surgery was performed and hardware was explanted.Upon examination one of the four plates was determined to be fractured.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.The review of the product device history records was performed on the lot number provided.In this investigation no anomalies were discovered.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.